# SDR ABXA040270

- Difficulty date: July 25, 2004
- Submitted: August 3, 2004
- Operation: Air carrier
- Aircraft: N951AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47616
- Aircraft time: 52,424 hours, 42,543 cycles
- Engine: Pwa JT8D15
- Engine time: 32,792 hours, 27,476 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: JT8D15
- Part serial: 686296
- Condition: Defective
- Location: Left
- Part time: 7,799 hours, 3,725 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: A

## Discrepancy

LEFT ENGINE LOW OIL QUANTITY 0, LOW OIL PRESSURE 35 PSI, OIL PRESSURE LIGHT ON, SHUT DOWN LEFT ENGINE.  FROM PDX, MADE DIVERSION TO YAK.  REMOVED AND REPLACED LEFT ENGINE IAW DC-9 JOB CARD 9090010 ON WP 600204098.  OPS CHECKED GOOD IAW DC-9 MM.
